International Consumption Risk Sharing
This paper formally examines the implications of international consumption risk sharing for a panel of industrialized countries. The authors theoretically derive the international consumption insurance proposition in a simple setup and show how to modify it in more complicated models. They analyze the implications of the theory for pairs of countries and find that aggregate domestic consumption is almost completely insured against idiosyncratic real, demographic, fiscal, and monetary shocks over short cycles but that it covaries with these variables over medium and long cycles. The cross equation restrictions imposed by the theory are rejected. The policy implications are discussed. Copyright 1996 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Volume (Year): 37 (1996)
Issue (Month): 3 (August)
|Contact details of provider:|| Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297|
Phone: (215) 898-8487
Fax: (215) 573-2057
Web page: http://www.econ.upenn.edu/ier
More information through EDIRC
|Order Information:|| Web: http://www.blackwellpublishing.com/subs.asp?ref=0020-6598 Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Andrew Atkeson & Tamim Bayoumi, 1993. "Do private capital markets insure regional risk? Evidence from the United States and Europe," Open Economies Review, Springer, vol. 4(3), pages 303-324, September.
- Stock, James H. & Watson, Mark W., 1989. "Interpreting the evidence on money-income causality," Journal of Econometrics, Elsevier, vol. 40(1), pages 161-181, January.
When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:37:y:1996:i:3:p:573-601. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing)or ()
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.